Applied Mathematics

Vol.8 No.6(2017), Paper ID 77266, 11 pages

DOI:10.4236/am.2017.86066

 

Solvability of Chandrasekhar’s Quadratic Integral Equations in Banach Algebra

 

Hind H. G. Hashem, Aml A. Alhejelan

 

Faculty of Science, Alexandria University, Alexandria, Egypt
Collage of Science, Qassim University, Buraidah, KSA

 

Copyright © 2017 Hind H. G. Hashem, Aml A. Alhejelan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hashem, H. and Alhejelan, A. (2017) Solvability of Chandrasekhar’s Quadratic Integral Equations in Banach Algebra. Applied Mathematics, 8, 846-856. doi: 10.4236/am.2017.86066.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.